T Nation

Depression on Cycle


#1

Hi I am 2 weeks into my cycle:

weeks 1-4 dianabol 40mg ED
weeks 1-10 test cyp 400 mg
weeks 1-9 deca 300mg

HCG every 4 days @ 500 IU throughout the cycle
Arimidex (anastrozole) 1mg EOD
Vitamin B6 150mg ED (I am not taking vitamin B on its own, however I take 3 caps of Optimum nutrition multis which each tab contains 50 mg of vitamin B6)

Omega 3, glutamine, and creatine are also in my supplement list.

anyway I am on day 10 of my cycle, and I feel really depressed. any one knows what's my problem? I thought u are suppose to feel more confident and happy etc during cycle, but i am feeling the complete opposite.


#2

You have anal cancer.


#3

u could not be anymore helpful. thank you


#4

Youve been using less exclamation points lately. Maybe thats why?


#5

Your arimidex could be too high. Just a thought.
1mg e2d is a high dose for right now.

Have you tried 5 htp?


#6

i think most people start arimidex at something like 0.25 mg EOD.


#7

0.25 mg EOD is too low IMO. That is a replacement dose for TRT according to KSman, and I think it holds true. I would think 0.5mg EOD is a better starting point. I agree with truepitbull though--the adex dose might be a little too high.


#8

Skip a day or two of arimidex and lower it to 0.5mg e2d.


#9

when I get told off by the number of exlamation marks that I use (which is no biggy in my opinion in a forum where no one should really care about minor things like that), i decided i prefer getting replies to my answer than getting asked why i use so many exclamation poiints.

anyway, u're still not any helpful to my problem.


#10

well the reason I used that amount of arimidex was because in my previous short cycle of test prop/d-bol for 4 weeks at:

test prop 200mg EOD, dianabol 20mg

i was feeling itchy around my nipples , and I was taking 0.5 mg ED! That's why I didn't want to risk taking a lower dose, but do you think its worth doing less for my current cycle?

also I might give 5-htp a try, but generally i don't really believe in natural occuring , OTC stuff when you are injecting so many chemicals in your body. But i'll give it a try.


#11

Yea. Im just fucking with you. Youre having a bad week. Man up.


#12

Test prop kicks in faster than test cyp, therefore your estrogen rises faster.

That might be why that dosage of arimidex was ok for prop, and deleterious for cyp.

This is just speculation.


#13

yeah.....just realised its the stress from my exams. got finals in 5 weeks time. And its such a fucking big challenge to get 10 hours of study a day, gym session, 6 meals, and decent amount of sleep to grow. I am some how surviving it, but i hope i don't burn out in the middle of the way

but yeah when everynow and then when someone says "man up" its seems to get to me. so in a way thanks


#14

as of tomorrow i'll try 0.5 mg eod and see if i see any improvements thanks


#15

also i didn't get a reply on this :

is 5 -htp worth it or effective? what are ur personal experiences with it?


#16

It's cheap so pop some and see how you feel in 24 hours, but honestly I might just pop and addtional Dbol per day, that stuff was always like happy pills for me.

Also, i'm currently running 1m of Adex EOD to combat estrogen side /Tren sides, it has never effected me but no one is the same.

ANd it the end..............it may have nothing to do with the gear. Drink a beer bang a girl, feel better.


#17

Lowering the adex may help...

I don't know about the 5-htp... I never have used it.

Try it if you need. Otherwise, just lower the adex, and man up. Everyone has shit going on, and lots of people are preparing for exams and shit, or more stressful things in their life.


#18

It might be the Deca as well. I have started my very first cycle of Deca, and I'm VERY lethargic and unmotivated. Not really depressed, but certainly not feeling good. Have you used Deca before?


#19

now when u say first cycle of deca? as in deca on its own?? Isn't that like a really bad idea? they say you should always run deca with some test and the test dose should be higher... although read somewhere that lee priest's first ever cycle was a deca only cycle. Doesnt neccessarily means he didn't encounter any problems ofcourse.

anyway I am feeling better now. I am just moody even though I decreased the amount of arimidex i am taking. I feel like a girl now.... so emotional lol


#20

It's not Deca on its own, I run some Test with it, but my guess is not enough Test and too much Deca = lethargy. Or in your case, possibly depression.